American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] T. Domínguez Benavides. The failure of the fixed point property for unbounded sets in $c_{0}$. Proc. Amer. Math. Soc. 140 (2012) 645-650. MR 2846334.
Abstract, references, and article information   
View Article: PDF

[2] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF

[3] Brian Lins. Asymptotic behavior of nonexpansive mappings in finite dimensional normed spaces. Proc. Amer. Math. Soc. 137 (2009) 2387-2392. MR 2495273.
Abstract, references, and article information   
View Article: PDF

[4] Efe A. Ok. Fixed set theorems of Krasnoselskii type. Proc. Amer. Math. Soc. 137 (2009) 511-518. MR 2448571.
Abstract, references, and article information   
View Article: PDF

[5] N. Shahzad and H. Zegeye. Strong convergence results for nonself multimaps in Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 539-548. MR 2358494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anthony To-Ming Lau, Koji Nishiura and Wataru Takahashi. Convergence of almost-orbits of nonexpansive semigroups in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 3143-3150. MR 2322744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Heinz H. Bauschke. Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 135-139. MR 2280182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Andres and M. Väth. Calculation of Lefschetz and Nielsen numbers in hyperspaces for fractals and dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 479-487. MR 2255294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tomonari Suzuki. A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 99-106. MR 2280199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. G. Aksoy and M. A. Khamsi. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006) 2957-2966. MR 2231620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antonio Jiménez-Melado and Claudio H. Morales. Fixed point theorems under the interior condition. Proc. Amer. Math. Soc. 134 (2006) 501-507. MR 2176019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. E. Chidume and C. O. Chidume. Convergence theorem for zeros of generalized Lipschitz generalized phi-quasi-accretive operators. Proc. Amer. Math. Soc. 134 (2006) 243-251. MR 2170564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Simeon Reich and Stephen Simons. Fenchel duality, Fitzpatrick functions and the Kirszbraun--Valentine extension theorem. Proc. Amer. Math. Soc. 133 (2005) 2657-2660. MR 2146211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff. A new proximal point iteration that converges weakly but not in norm. Proc. Amer. Math. Soc. 133 (2005) 1829-1835. MR 2120284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. E. Chidume, Jinlu Li and A. Udomene. Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 133 (2005) 473-480. MR 2093070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. N. Dowling, C. J. Lennard and B. Turett. Weak compactness is equivalent to the fixed point property in $c_0$. Proc. Amer. Math. Soc. 132 (2004) 1659-1666. MR 2051126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Krzysztof Bolibok. Minimal displacement and retraction problems in infinite-dimensional Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 1103-1111. MR 2045427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. A. Khamsi. On asymptotically nonexpansive mappings in hyperconvex metric spaces. Proc. Amer. Math. Soc. 132 (2004) 365-373. MR 2022357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. E. Chidume and H. Zegeye. Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 132 (2004) 831-840. MR 2019962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Monika Budzynska. An example in holomorphic fixed point theory. Proc. Amer. Math. Soc. 131 (2003) 2771-2777. MR 1974334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jean-Paul Penot. A fixed-point theorem for asymptotically contractive mappings. Proc. Amer. Math. Soc. 131 (2003) 2371-2377. MR 1974633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Efe A. Ok. Nonzero fixed points of power-bounded linear operators. Proc. Amer. Math. Soc. 131 (2003) 1539-1551. MR 1949884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrzej Wisnicki. Products of uniformly noncreasy spaces. Proc. Amer. Math. Soc. 130 (2002) 3295-3299. MR 1913009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Heinz H. Bauschke. The composition of projections onto closed convex sets in Hilbert space is asymptotically regular. Proc. Amer. Math. Soc. 131 (2003) 141-146. MR 1929033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. Domínguez Benavides and P. Lorenzo Ramírez. Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001) 3549-3557. MR 1860487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. E. Chidume. Iterative approximation of fixed points of Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 129 (2001) 2245-2251. MR 1823906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. E. Chidume and S. A. Mutangadura. An example on the Mann iteration method for Lipschitz pseudocontractions. Proc. Amer. Math. Soc. 129 (2001) 2359-2363. MR 1823919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yong-Zhuo Chen. Continuation method for $\alpha$-sublinear mappings. Proc. Amer. Math. Soc. 129 (2001) 203-210. MR 1694453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3